Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 243, NWS Jackson, MS

May 27, 2020Holmes County, Humphreys County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 27, 2020, 3:17 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2020, 3:17 PM CDT (20:17 UTC)
Expired
May 27, 2020, 4:00 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holmes County, MS, Humphreys County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:27 PM CDTHAIL 1.25Tchula, MS
May 27, 3:27 PM CDTHAIL 1.5Tchula, MSCORRECTS PREVIOUS HAIL REPORT FROM TCHULA. HAIL UP TO THE SIZE OF PING PONG BALLS FELL AT THE 911 CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WUUS54 KJAN 272017
SVRJAN
MSC051-053-272100-
/O.NEW.KJAN.SV.W.0243.200527T2017Z-200527T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
317 PM CDT Wed May 27 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Central Holmes County in central Mississippi...
  Northeastern Humphreys County in central Mississippi...

* Until 400 PM CDT.

* At 316 PM CDT, a severe thunderstorm was located over Tchula, or 7
  miles northeast of Thornton, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Emory around 355 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3323 8982 3304 9030 3319 9040 3333 9015
TIME...MOT...LOC 2016Z 239DEG 27KT 3315 9023 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
4 follow-up statements
541 
WWUS54 KJAN 272022
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
322 PM CDT Wed May 27 2020

MSC053-272032-
/O.CAN.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Humphreys MS-
322 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUMPHREYS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3323 8982 3307 9024 3314 9033 3323 9033
      3333 9015
TIME...MOT...LOC 2022Z 237DEG 26KT 3315 9022 

$$

MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
322 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HOLMES COUNTY...

At 322 PM CDT, a severe thunderstorm was located over Tchula, or 7
miles northeast of Thornton, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Emory around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3323 8982 3307 9024 3314 9033 3323 9033
      3333 9015
TIME...MOT...LOC 2022Z 237DEG 26KT 3315 9022 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
700 
WWUS54 KJAN 272029
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
329 PM CDT Wed May 27 2020

MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
329 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HOLMES COUNTY...

At 329 PM CDT, a severe thunderstorm was located over Tchula, or 10
miles northeast of Thornton, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Emory around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3308 9021 3313 9029 3324 9031 3333 9015
      3323 8982
TIME...MOT...LOC 2029Z 237DEG 27KT 3318 9019 

HAIL...1.50IN
WIND...60MPH
 
$$

TW
782 
WWUS54 KJAN 272043
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
343 PM CDT Wed May 27 2020

MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
343 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN HOLMES COUNTY...

At 343 PM CDT, a severe thunderstorm was located near Tchula, or 10
miles southwest of Black Hawk, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Emory around 415 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3314 9015 3318 9024 3326 9026 3333 9015
      3325 8989
TIME...MOT...LOC 2043Z 239DEG 20KT 3323 9015 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
165 
WWUS54 KJAN 272051
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
351 PM CDT Wed May 27 2020

MSC051-272100-
/O.EXP.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
351 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLMES COUNTY
WILL EXPIRE AT 400 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3314 9015 3318 9024 3326 9026 3333 9015
      3325 8989
TIME...MOT...LOC 2050Z 239DEG 27KT 3325 9011 

$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:03 PM CDT, 14 minutes earlier.

Area forecast discussion, May 27, 3:03 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
303 PM CDT Wed May 27 2020

.DISCUSSION...

Tonight and Tomorrow:

The closed low is now located over western AR this afternoon with
surface convection spinning all around it. Some isolated severe
storms have developed within our CWA due to a weak trough located
over the LA coast. This feature is providing the lift needed to
aid in storm development along with about 35 kts of effective
bulk shear and some decent lapse rates. This kind of isolated to
scattered activity will continue into the evening before
dissipating. Overnight, there may be some isolated showers that
continue working their way around the upper low while temperatures
will fall into the mid 60s.

For Thursday, with the closed low a little closer overhead and
another disturbance set to move across the area, convection is again
anticipated. Although, the coverage will not be as widespread as
today as drier air aloft slides into the area. Instability will
not be as high but the effective bulk shear will remain high.
Therefore, a marginal risk for strong to severe storms will be in
place. The cold front associated with the closed low will also move
a little more into our area as well and will help to keep much of
the area in the low to mid 80s overall. /10/

Thursday night through Tuesday:

The persistent mid level cold core low over AR will begin opening
up and phasing with a northern stream wave moving into the OH
valley Thursday night as the leftover daytime convection
diminishes over the area. Though overall moisture will be on the
decrease Friday, convergence along trailing cold front will be
sufficient for scattered convection mainly during the heating of
the afternoon.

Drier air will slowly filter into the region Friday night increasing
during the day Saturday as dewpoints drop into the 50s. By Sunday,
diminishing cool air advection, ridging aloft and dry low level air
will promote increasingly efficient warming. In fact, a steady
increase in maximum temperatures from the upper 80s into the lower
90s is likely each day Sunday through Tuesday as heights aloft rise
and dry air remains spread over the area. /GG/

&&

.AVIATION...
18Z TAF discussion:
Currently all of our sites are VFR, but the scattered cloud cover
and storms will change this as storms move in and out of an area
this afternoon. Scattered convection will continue through the
afternoon and will drop flight categories at a site as it moves
through. A strong wind gust may be associated with any storm as
well. This convection will taper off this evening after 00Z with
some isolated showers/storms possible through the night. Some
lowering of ceilings and visibilities will be possible at sites in
east MS around 12Z Thursday, particularly PIB/HBG/GTR. Convection
on Thursday is again anticipated but is not expected to be as
widespread as today. /10/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       63  83  64  85 /  26  38  29  17
Meridian      63  86  64  85 /  37  32  34  26
Vicksburg     65  82  64  85 /  21  49  22  15
Hattiesburg   64  87  66  86 /  29  33  34  32
Natchez       64  81  64  84 /  14  40  24  16
Greenville    64  80  65  83 /  30  58  19  18
Greenwood     64  81  64  83 /  33  54  23  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

10/GG
Hazardous weather outlook, May 27, 2:33 PM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
233 PM CDT Wed May 27 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>043-047-048-053-054-059>062-281945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-
233 PM CDT Wed May 27 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

Thursday, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday.

MSZ031-033-038-039-044>046-049>052-055>058-063>066-072>074-281945-
Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Rankin-
Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
233 PM CDT Wed May 27 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon and again Thursday

Tonight, isolated severe storms will linger into the evening.
Thursday, isolated severe thunderstorms are again possible. Some
thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon and Thursday.

10

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 27, 2:35 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CDT Wed May 27 2020

MSZ018-019-272000-
Sunflower MS-Bolivar MS-
235 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUNFLOWER AND
NORTHEASTERN BOLIVAR COUNTIES UNTIL 300 PM CDT...

At 235 PM CDT, Meteorologists were tracking a strong thunderstorm
near Shelby, moving north at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Sunflower and northeastern Bolivar Counties, including the following
locations... Duncan and Alligator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3399 9066 3399 9054 3392 9057 3392 9074
      3412 9076 3412 9066
TIME...MOT...LOC 1935Z 191DEG 16KT 3399 9066

TW
Special weather statement, May 27, 2:40 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
240 PM CDT Wed May 27 2020

MSZ054-062-272030-
Copiah MS-Lincoln MS-
240 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND SOUTH
CENTRAL COPIAH COUNTIES UNTIL 330 PM CDT...

At 240 PM CDT, Meteorologists were tracking a strong thunderstorm
over Loyd Star, or 7 miles west of Brookhaven, moving northeast at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Loyd Star around 245 PM CDT.
  Brookhaven around 300 PM CDT.
  Wesson around 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3151 9060 3155 9063 3161 9063 3161 9068
      3162 9069 3179 9049 3167 9034
TIME...MOT...LOC 1940Z 229DEG 14KT 3161 9058

TW
Special weather statement, May 27, 2:41 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
241 PM CDT Wed May 27 2020

MSZ035-042-272045-
Humphreys MS-Yazoo MS-
241 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YAZOO AND
SOUTHEASTERN HUMPHREYS COUNTIES UNTIL 345 PM CDT...

At 241 PM CDT, Meteorologists were tracking a strong thunderstorm
near Midnight, or 9 miles northwest of Yazoo City, moving northeast
at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of north central Yazoo
and southeastern Humphreys Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3310 9042 3310 9043 3305 9043 3305 9039
      3301 9037 3301 9036 3302 9034 3301 9034
      3300 9030 3292 9045 3300 9045 3306 9050
      3312 9043
TIME...MOT...LOC 1941Z 227DEG 9KT 3298 9050

TW
Special weather statement, May 27, 2:59 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
259 PM CDT Wed May 27 2020

MSZ054-055-272045-
Copiah MS-Simpson MS-
259 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SIMPSON AND EAST
CENTRAL COPIAH COUNTIES UNTIL 345 PM CDT...

At 259 PM CDT, Meteorologists were tracking a strong thunderstorm
over Rockport, or 13 miles east of Hazlehurst, moving northeast at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Union around 325 PM CDT.

Other locations impacted by this storm include Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3175 9018 3181 9026 3196 9012 3188 9001
TIME...MOT...LOC 1959Z 221DEG 14KT 3181 9018

TW
Special weather statement, May 27, 3:02 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
302 PM CDT Wed May 27 2020

MSZ049-272030-
Rankin MS-
302 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN COUNTY UNTIL
330 PM CDT...

At 302 PM CDT, Meteorologists were tracking a strong thunderstorm
over Cato, or near Mendenhall, moving north at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Cato around 310 PM CDT.
  Johns around 320 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3205 8995 3216 8996 3216 8982 3205 8984
TIME...MOT...LOC 2002Z 178DEG 15KT 3205 8989

TW
Special weather statement, May 27, 3:12 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
312 PM CDT Wed May 27 2020

MSZ035-036-272045-
Humphreys MS-Holmes MS-
312 PM CDT Wed May 27 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES AND EAST
CENTRAL HUMPHREYS COUNTIES UNTIL 345 PM CDT...

At 312 PM CDT, Meteorologists were tracking a strong thunderstorm
near Thornton, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tchula and Howard around 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3304 9034 3321 9044 3330 9016 3308 9003
TIME...MOT...LOC 2012Z 245DEG 25KT 3311 9028

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:38 PM CDTSpecial Weather StatementJANHolmes52 min
May 27, 1:22 AM CDTSpecial Weather StatementJANCopiah23 min
May 27, 1:53 AM CDTSpecial Weather StatementJANHinds52 min
May 27, 2:05 AM CDTSpecial Weather StatementJANLincoln40 min
May 27, 12:32 PM CDTSpecial Weather StatementJANForrest28 min
May 27, 12:35 PM CDTSpecial Weather StatementJANCovington25 min
May 27, 12:42 PM CDTSevere Thunderstorm WarningJANForrest48 min
May 27, 1:47 PM CDTSpecial Weather StatementJANCopiah28 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningJANCopiah51 min
May 27, 2:23 PM CDTSpecial Weather StatementJANHumphreys37 min
May 27, 2:26 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo26 min
May 27, 2:32 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
May 27, 2:35 PM CDTSpecial Weather StatementJANCoahoma25 min
May 27, 2:40 PM CDTSpecial Weather StatementJANLincoln50 min
May 27, 2:41 PM CDTSpecial Weather StatementJANHumphreys64 min
May 27, 2:59 PM CDTSpecial Weather StatementJANSimpson46 min
May 27, 3:02 PM CDTSpecial Weather StatementJANRankin28 min
May 27, 3:06 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin54 min
May 27, 3:08 PM CDTSevere Thunderstorm WarningJANRankin, Simpson37 min
May 27, 3:12 PM CDTSpecial Weather StatementJANHolmes33 min
May 27, 3:27 PM CDTSpecial Weather StatementJANSimpson33 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningJANCarroll25 min
May 27, 3:38 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott67 min
May 27, 3:43 PM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningJANMarion28 min
May 27, 4:01 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith44 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery67 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningJANJefferson Davis50 min
May 27, 4:25 PM CDTSevere Thunderstorm WarningJANMarion35 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Scott62 min
May 27, 4:31 PM CDTSpecial Weather StatementJANSimpson29 min
May 27, 4:32 PM CDTSevere Thunderstorm WarningJANScott43 min
May 27, 4:35 PM CDTSpecial Weather StatementJANLincoln40 min
May 27, 4:44 PM CDTSpecial Weather StatementJANJefferson Davis46 min
May 27, 4:47 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson43 min
May 27, 4:48 PM CDTSpecial Weather StatementJANWebster57 min
May 27, 4:55 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton35 min
May 27, 4:58 PM CDTSpecial Weather StatementJANSmith32 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningJANKemper, Leake, Neshoba, Winston81 min
May 27, 5:35 PM CDTSpecial Weather StatementJANSmith40 min
May 27, 5:36 PM CDTSpecial Weather StatementJANLawrence39 min
May 27, 5:49 PM CDTSpecial Weather StatementJANWebster41 min
May 27, 5:52 PM CDTSpecial Weather StatementJANSmith53 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster26 min
May 27, 6:03 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee, Winston87 min
May 27, 6:22 PM CDTSpecial Weather StatementJANMontgomery38 min
May 27, 6:35 PM CDTSpecial Weather StatementJANClarke25 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.